MathSciNet Relay Station
MathSciNet bibliographic data
MR1428645 (98h:58051) 58E20
Dorfmeister, Josef; McIntosh, Ian; Pedit, Franz; Wu, Hongyou On the meromorphic potential for a harmonic surface in a $k$-symmetric space. Manuscripta Math. 92 (1997), no. 2, 143–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement